It was prescribed for Bell's Palsy. Can I expect any side effects?
At the very least heartburn. It will irritate your stomach. Nausea could be a problem. Here is what the manufacturer has to say about side effects. https://www.drugs.com/sfx/prednisone-side-effects.html
It caused me to have a very short temper, angry and impatient. But this is a common side effect for women who are prescribed steroids.
You took your first dose. How did it go? Flushing, sweating, shaking, heart pounding are some of the side effects. Sleepless, very hungry or very not hungry. You can get through it. Been on it on high dose for years. Be sure to take half in the morning and half at night with food. A meal not a glass of milk. Your stomach may be affected otherwise. Omeprazole may be something to try. Hope the prednisone helps. Write again if you have questions, Karen
Jitters, impatience, buzzing in ears, angry... This is how I get with the 40mg a day x3 then tapering off, hate it! But I hope it helps you, side effect will go away in a couple of days. This was my experience several times.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Aug 2010 • 3 answers
Updated 15 Jul 2011 • 5 answers
Updated 2 Jul 2012 • 3 answers
Updated 31 Mar 2018 • 3 answers
Updated 3 Jan 2018 • 1 answer